# SDR IPXA2015060889988

- Difficulty date: May 16, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75162
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING UPPER STRINGER 16 CRACKED BETWEEN XORS 372 AND XORS 402.  ACCOMPLISHED PERMANENT REPAIR ON RT WING UPPER STR 16, BS XORS 372 TO XORS 402 IAW EA 011-5710-01-A5829, REV I/R AND EO MD11-5710-57670-A.
